# SDR SIMA20130303001

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N6760A
- Make and model: Piper PA-23-250
- Aircraft serial: 277954086
- Aircraft time: 23,319 hours, 20,327 cycles
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: 7021170951
- Part serial: 97070215
- Condition: Faulty
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2830 THE CREW REPORTED AN UNIDENTIFIABLE ODOR IN THE COCKPIT- POSSIBLY ELECTRICAL. THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND ODOR TO BE ORIGINATING FROM THE FLIGHT GUIDANCE CONTROLLER.  REMOVED AND REPLACED THE FLIGHT GUIDANCE CONTROLLER IAW EMB-145 AMM 22-11-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
